# SDR AALA202506104795

- Difficulty date: May 23, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 25,267 hours, 10,913 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Spring
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR CONTROL TAB MECHANISM SPRING SUPPORTS RUST. REMOVED AND REPLACED RIGHT ELEVATOR CONTROL TAB MECHANISM SPRINGS SUPPORT BUSHINGS. PER B737NG-AMM-27-31-34 AND PERFORMED SATISFACTORY OPERTIONAL CHECKS. PER B737NG AMM 27-31-00.
